Existence of solutions of the dynamic Cauchy problem in Banach spaces

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
Existence of solutions of the dynamic Cauchy problem in Banach spaces ; volume:45 ; number:3 ; year:2012 ; pages:561-573 ; extent:13
Demonstratio mathematica ; 45, Heft 3 (2012), 561-573 (gesamt 13)

Creator
Cichoń, Mieczysław
Kubiaczyk, Ireneusz
Sikorska-Nowak, Aneta
Yantir, Ahmet

DOI
10.1515/dema-2013-0401
URN
urn:nbn:de:101:1-2411171649088.909528399655
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:30 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Cichoń, Mieczysław
  • Kubiaczyk, Ireneusz
  • Sikorska-Nowak, Aneta
  • Yantir, Ahmet

Other Objects (12)